# SDR USAA950380

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255AU
- Make and model: Boeing 737201
- Aircraft serial: 22797
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 2176 - NR 2 ENGINE OVERHEAT CAME ON DURING CLIMB-OUT.  RETARDED THROTTLE, LIGHT WENT OUT.  FLIGHT RETURNED TO BOS WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND RIGHT ENGINE COWL ANTI-ICE SUPPLY DUCT BLOWN BETWEEN CROSS OVER DUCT AND COWL ANTI-ICE VALVE.  REPLACED ANTI-ICE DUCT.  RUN UP AND LEAK CHECK OK.  (W)
